Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Discretization of second-order variational systems

Author: Michal Fečkan
Journal: Proc. Amer. Math. Soc. 117 (1993), 575-581
MSC: Primary 58F22; Secondary 34C25, 58F20
MathSciNet review: 1132410
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The existence of periodic orbits of the discretization of second-order variational systems is studied both for varying step of discretization and for a fixed small one.

References [Enhancements On Off] (What's this?)

  • [1] S. B. Angenent, The periodic orbits of an area preserving twist map, Comm. Math. Phys. 115 (1988), 353-374. MR 931667 (89f:58118)
  • [2] V. Benci, A new approach to the Morse-Conley theory, Recent Advances in Hamiltonian Systems (F. D. Antonie and B. D. Onofrion, eds.), World Scientific, Singapure, 1986, pp. 1-52. MR 902622 (89a:58024)
  • [3] M. S. Berger, Nonlinearity and functional analysis, Academic Press, New York. MR 0488101 (58:7671)
  • [4] S. N. Chow and R. Lauterbach, A bifurcation theorem for critical points of variational problems, Nonlinear Anal. 12 (1988), 51-61. MR 924752 (89d:58026)
  • [5] M. Fečkan, Discretization in the method of averaging, Proc. Amer. Math. Soc. 113 (1991), 1105-1113. MR 1068119 (92c:34052)
  • [6] J. Guckenheimer and P. Holmes, Nonlinear oscilations, dynamical systems, and bifurcations of vector fields, Springer-Verlag, New York. MR 1139515 (93e:58046)
  • [7] S. Li and J. Q. Liu, Morse theory and asymptotic linear Hamiltonian systems, J. Differential Equations 78 (1989), 53-73. MR 986153 (90d:58041)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F22, 34C25, 58F20

Retrieve articles in all journals with MSC: 58F22, 34C25, 58F20

Additional Information

Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society